# SDR SWIA200210804

- Difficulty date: April 14, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 36,358 hours, 44,424 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Faulty
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S EHSI TURNED 30-40 DEGREES RIGHT WHILE CLIMBING STRAIGHT OUT.  FIRST OFFICER'S RMI HEADING INFORMATION MATCHES CAPTAIN'S EHSI, RMI AND MAGNETIC COMPASS.  RESET FIRST OFFICER'S HEADING BY SWITCHING FIRST OFFICER'S COMPASS COMPENSATOR MOMENTARILY TO DG MODE.  NO ASSOCIATED FLAGS OR WARNINGS.  REPLACED NR 2 AHRS COMPUTER AND PERFORMED ORIENTATION.  OPS CHECK GOOD.
